Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on open maps


Author: Stephen Smale
Journal: Proc. Amer. Math. Soc. 8 (1957), 391-393
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086295-X
MathSciNet review: 0086295
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. E. Floyd, Some characterizations of interior maps, Ann. of Math. vol. 51 (1950) pp. 571-575. MR 0035007 (11:676a)
  • [2] M. L. Curtis, Deformation free continua, Ann. of Math. vol. 57 (1953) pp. 231-247. MR 0054949 (14:1002f)
  • [3] Tudor Ganea, Simply-connected spaces, Fund. Math. vol. 38 (1951) pp. 179-203. MR 0049554 (14:193d)
  • [4] G. T. Whyburn, The mapping of Betti groups under interior transformations, Duke Math. J. vol. 4 (1938) pp. 1-8. MR 1546030

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086295-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society